Birth Control Pills Consists Of Serious Side Effects To Your Health






People now are relying more on contraceptives for family planning, to bypass unintended pregnancy. Women that are very familiar with birth control pills knows that they are very effective in bypassing unintended pregnancy if followed the instructions right and taken properly.

The pills regulate the hormones of a women’s menstrual cycle and are very important for the fertility. In addition, there are many other pros of using the pills, because they also reduced menstrual cramping, regularity of menstrual cycle, helping with acne on the skin, prevent an appearance of ovarian cysts as well as cancer.

If you decide to use them frequently it is good to know side effects of them, as almost all medicine preparation have.

Here are the side effects of birth control pills that many didn't know

Mood changes

Synthetic hormones may cause misbalance of certain neurotransmitters, leading to changes in the mood and emotional state.

It is more serious if you have a history of depression, so before starting with the pills consult the doctor, or choose the non-hormonal birth control method.

Breast tenderness

It is a mild side effect, started from the beginning of use, but can improve for the next couple of weeks. Due to the hormonal changes the breast can enlarge.

Suggestion –combine oral contraceptives that contain progestin and estrogen, reduce intake of coffee and salt and wear a supportive bra. If you notice a lump in the breast or persistent breast pain consults the doctor.

Breakthrough bleeding

It occurs within the first 3 months of starting. Usually, the reason for bleeding is associated with low-dose birth control pills.

In 2006 report published in the Journal of Family Practice is pointed the factors that contribute to breakthrough bleeding:

Dose, formulation, and regimen of the oral contraceptives
Physiologic effects
Patient behavior
Benign or malignant pathology
After five days of bleeding, you should consult the doctor.

Migraines and Headaches

As the pills are functioning on the lowering estrogen level in the body it can lead to headaches and migraines. Studies showed that these problems occur at the beginning of consumption, and later can increase or disappear.

Suggestion – if you suffer from these problems switch to different pills with a lower content of hormones, after the consultation with the doctor.

A vaginal yeast infection

This side effect is caused by changes the balance of hormones in the body. The risk for a yeast infection is doubled by use of oral contraceptives and tripled by spermicides, and even higher among the women who have diabetes, consume a bigger amount of sugar or alcohol and their immunity is very low.

Gaining weight

The hormones in the pills can affect appetite and promote water retention, which causes weight gaining.

If it worried you take the pills with a less estrogen, and intensify your physical activities (exercises)

Visual Changes

It is especially the risk for the women who wear the contact lenses. Long- term using the pills can lead to glaucoma or ocular hypertension.

Blood clots

The women who use the pills are a double risk of the blood clots than those that don’t use.It is specifically important for women who are overweight, over 35 and smoke.

The doctor should be consulted, also, if are experienced breathing problems, chest pain or swelling in the legs, which can give a signal for a clot in the heart or lungs.

Losing libido

Because of the fact that pills halt the production of testosterone, it can lead to negative effects on sexual life. Usually, it leads to loss of interest in intercourse, decreased ability have orgasms and increased pain during the act.

Additional Tips

Take the pills every day at the same time.
These pills do not protect against sexually transmitted diseases (STDs).
Look for the interference with other medications you are taking.
If you smoke or have a blood-clotting disorder make another choice
stop taking birth control pills immediately if you suspect you’re pregnant.

Nausea

Nausea occurs when you start using pills, as a result of the additional estrogen, which irritates the stomach.

It is better to take them with food, or before bedtime, and very important is to take them regularly at the same time. If persists – see the doctor.

Reminder:

The information included in this article is for educational purposes only and not intended/implied to be a substitute for professional medical advice, nor for medical diagnosis or treatment.

The reader assumes full responsibility for how he/she chooses to use this information. Any liability or obligation for loss or damage whatsoever arising is hereby disclaimed.

It is best to consult your doctor for advice.

So what do you think about this article? Let us know your thoughts by simply commenting on the comment section located down below. Thank you for visiting our website.

Source: artikulohealthnews

Share this Article!
Visit and follow our page: Boy Healthy
© Boy Healthy


DISCLAIMER: (NO COPYRIGHT INTENTIONS, FOR SUPPORT AND EDUCATIONAL PURPOSES ONLY) I do not own ANY of the soundtrack, property and rights for audio/ video go to the OWNER. If any content owners would like their images/video removed, Please Message me and I will do so. No copyright infringement intended. Copyright reserved to the respected owner(s) of this video and copyright parties.
All material on this website is provided for your information only and may not be construed as medical advice or instruction. No action or inaction should be taken based solely on the contents of this information; instead, readers should consult appropriate health professionals on any matter relating to their health and well-being. Thank you for being considerate.

SHARE THIS ARTICLE:



Birth Control Pills Consists Of Serious Side Effects To Your Health Birth Control Pills Consists Of Serious Side Effects To Your Health Reviewed by Legit on 1:02 AM Rating: 5